# SDR GTIA2016120601695

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 39,272 hours, 18,494 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 MASKS ROW 6 A,B,C FELL DOWN AGAIN. REPACK THE MASK PER AMM 35-21-43 PERFORMED DROP TEST PER AMM 35-23-00. OPS CHECKS OK.
